# SDR AALA970388

- Difficulty date: February 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N864AA
- Make and model: Boeing 727223
- Aircraft serial: 21369
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 538-540
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND PITTING CORROSION IN STRINGER 27 RIGHT AT STA 538 TO 540 AROUND SKIN TO STRINGER RIVETS IN STRINGER.  REMOVED DAMAGED SECTION OF STRINGER.  INSTALLED NEW SECTION WITH SPLICES EACH END AS PER 53-10-3 SRM REFERENCE.  (M)
